Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 158, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 18, 2015, 10:57 AM CST for Escambia County, Florida; Baldwin County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 10:57 AM CST (16:57 UTC)
- Expired
- Nov 18, 2015, 11:45 AM CST
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 18, 8:25 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -155 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS54 KMOB 181657
SVRMOB
ALC003-FLC033-181745-
/O.NEW.KMOB.SV.W.0158.151118T1657Z-151118T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1057 AM CST WED NOV 18 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
SOUTH CENTRAL ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 1145 AM CST
* AT 1056 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PALMETTO BEACH TO 13 MILES SOUTH OF GULF SHORES
TO 24 MILES SOUTHEAST OF SAND ISLAND...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PENSACOLA...FOLEY...ORANGE BEACH...ELBERTA...MAGNOLIA SPRINGS...
PERDIDO BEACH...BON SECOUR...JOHNSONS BEACH AND LILLIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.
LAT...LON 3023 8800 3026 8794 3024 8785 3026 8777
3030 8773 3029 8775 3037 8784 3055 8754
3047 8742 3032 8728 3034 8731 3032 8732
3031 8742 3030 8740 3030 8742 3024 8782
3024 8776 3023 8780
TIME...MOT...LOC 1656Z 219DEG 36KT 3025 8791 3007 8778 2995 8784
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
977
WWUS54 KMOB 181720
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CST WED NOV 18 2015
ALC003-FLC033-181745-
/O.CON.KMOB.SV.W.0158.000000T0000Z-151118T1745Z/
BALDWIN AL-ESCAMBIA FL-
1120 AM CST WED NOV 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CST
FOR SOUTHEASTERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES...
AT 1119 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAGNOLIA SPRINGS TO ORANGE BEACH TO 8 MILES SOUTH OF
GULF SHORES...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA...FOLEY...ORANGE BEACH...ELBERTA...MAGNOLIA SPRINGS...BON
SECOUR AND LILLIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.
LAT...LON 3030 8773 3037 8784 3055 8754 3047 8742
3032 8728 3034 8731 3030 8744 3029 8745
3032 8744 3036 8751 3032 8752 3031 8758
3035 8757 3033 8759 3036 8760 3036 8761
3030 8762 3030 8746 3025 8777
TIME...MOT...LOC 1719Z 220DEG 38KT 3039 8775 3028 8759 3012 8766
HAIL...<.75IN
WIND...60MPH
$$234
WWUS54 KMOB 181744
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CST WED NOV 18 2015
ALC003-FLC033-181753-
/O.EXP.KMOB.SV.W.0158.000000T0000Z-151118T1745Z/
BALDWIN AL-ESCAMBIA FL-
1144 AM CST WED NOV 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES WILL EXPIRE AT 1145 AM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.
LAT...LON 3030 8773 3037 8784 3055 8754 3047 8742
3032 8728 3034 8731 3030 8744 3029 8745
3032 8744 3036 8751 3032 8752 3031 8758
3035 8757 3033 8759 3036 8760 3036 8761
3030 8762 3030 8746 3025 8777
TIME...MOT...LOC 1741Z 219DEG 36KT 3039 8775 3028 8759 3012 8766
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 9:26 AM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 18, 9:26 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CST WED NOV 18 2015
.DISCUSSION...SEE UPDATED INFORMATION BELOW.
&&
.UPDATE...NEW TORNADO WATCH IN EFFECT FOR MOST OF SOUTHWEST ALABAMA...
ALL OF THE WESTERN FLORIDA PANHANDLE AND ADJACENT COASTAL WATERS
THROUGH 4PM THIS AFTERNOON. UPDATED ZONES ACCORDINGLY. LEADING EDGE
OF AREA OF PRECIPITATION CURRENTLY EXTENDS FROM JUST WEST OF CAMDEN
IN WILCOX COUNTY SOUTHWEST TO MOBILE. STORMS ALONG THE LEADING EDGE
OF THE PRECIPITATION HAVE THE POTENTIAL TO BE SEVERE...WITH BRIEF
TORNADOES ALSO POSSIBLE. MORE ISOLATED CONVECTION DEVELOPING AND
MOVING NORTH ACROSS THE AREA IN ADVANCE OF THE PRIMARY LINE OF STORMS
WILL ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO.
PRECIPITATION WILL BE ENDING FROM WEST TO EAST ACROSS THE REGION
LATER TODAY AS THE FRONT MOVES EAST...AND ALSO THE STRONG AND GUSTY
ONSHORE WINDS WILL DIMINISH SOMEWHAT BEHIND THE FRONT AND BECOME MORE
WESTERLY. WIND ADVISORY MAY HAVE TO BE EXTENDED A LITTLE LATER INTO
THE AFTERNOON FOR AREAS EAST OF THE FRONTAL LOCATION...WILL MONITOR
THIS. 12/DS
&&
.MARINE...JUST UPDATED COASTAL WATERS TO INCLUDE TORNADO WATCH 552
THROUGH 4 PM FOR THE NEAR SHORE AND BAYS. SCA'S CONTINUE FOR ALL OF
THE MARINE AREA THROUGH NOON TODAY...LIKELY WILL HAVE TO BE EXTENDED
FOR REMAINDER OF THE AFTERNOON FOR PORTIONS OF THE MARINE
AREA...ESPECIALLY GULF WATERS (ESPECIALLY FOR SEAS...WHICH ARE STILL
RUNNING AROUND 9 FEET OFFSHORE. WILL ALSO HAVE TO MONITOR POTENTIAL
FOR HIGH SURF...RIP CURRENTS AND MINOR COASTAL FLOODING. WILL HAVE TO
MONITOR FOR POSSIBLE EXTENSIONS HERE TOO BASED ON TRENDS LATER THIS
MORNING. 12/DS
&&
.PREV DISCUSSION... /ISSUED 752 AM CST WED NOV 18 2015/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...PACKAGE UPDATED TO CLEAN UP HAZARDS FROM OUR MISSISSIPPI
COUNTIES AND CHOCTAW...ALABAMA AS THE SQUALL LINE MOVES OVER THE
MISSISSIPPI/ALABAMA STATE LINE.
/16
PREV DISCUSSION... /ISSUED 524 AM CST WED NOV 18 2015/
.LOCALLY HEAVY RAIN AND A FEW STRONG TO SEVERE THUNDERSTORMS WILL
IMPACT THE REGION TODAY...
NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A VIGOROUS UPPER LEVEL
LOW CONTINUES TO LIFT NORTHEASTWARD ACROSS EASTERN PORTIONS OF KS
AND TOWARD THE MISSOURI VALLEY/UPPER MIDWESTERN STATES EARLY THIS
MORNING...WHILE SURFACE LOW PRESSURE WAS CENTERED IN THE VICINITY OF
NORTHERN IA. A SURFACE COLD FRONT TRAILED SOUTHWARD ACROSS SOUTHERN
IL...WESTERN TN...AND INTO EASTERN PORTIONS OF MS AS OF 09Z. THE
QLCS HAS SLOWLY BUT STEADILY PROGRESSED EASTWARD TO NEAR THE NORTH
CENTRAL MS/AL BORDER SOUTHWARD THROUGH EASTERN AND SOUTHERN MS AS OF
4 AM CST. SPC MESOSCALE ANALYSIS INDICATES 45-55 KNOTS OF EFFECTIVE
BULK SHEAR ALONG AND AHEAD OF THE LINE...WHILE 0-1 KM SRH VALUES
ALSO GENERALLY RANGE BETWEEN 250-350 M2/S2 ACROSS THE REGION ALONG
AND AHEAD OF THE LINE. LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND
ISOLATED TORNADO SPINUPS REMAIN POSSIBLE WITHIN THE LINE AS IT
GRADUALLY PUSHES EASTWARD THIS MORNING. WE WILL ALSO CLOSELY MONITOR
DISCRETE CELLS MOVING N/NW FROM THE NORTHERN GULF INTO THE NW FL
PANHANDLE AND SOUTHWEST AL IN ADVANCE OF THE LINE FOR POTENTIAL
DAMAGING WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. TORNADO
WATCH 551 REMAINS IN EFFECT FOR WESTERN PORTIONS OF THE AREA UNTIL 9
AM CST.
NOT TOO MUCH CHANGE WITH REGARD TO OUR THINKING THROUGH THE REST OF
TODAY. THE LINE SHOULD PUSH THROUGH SOUTHEAST MS THROUGH AROUND 9-10
AM...ADJACENT SOUTHWEST AL BETWEEN 6 AM-NOON...AND EASTERN PORTIONS
OF THE CWFA BETWEEN NOON-6 PM. LOCALIZED DAMAGING WIND/ISOLATED
TORNADO THREAT SHOULD PERSIST ALONG THE LINE AND DISCRETE CELLS
AHEAD OF THE LINE...BUT SEVERE THREAT SHOULD DIMINISH FROM WEST TO
EAST ONCE THE LINE/FRONT PASSES. STORM TOTAL RAINFALL AMOUNTS UP TO
3 INCHES OVER SOUTHEAST MS AND 1-3 INCHES ACROSS THE REMAINDER OF
THE REGION ARE EXPECTED. WILL MAINTAIN THE FLASH FLOOD WATCH UNTIL
NOON OVER SOUTHEAST MS...BUT THINK THE FLOODING THREAT WILL BE MORE
LIMITED FARTHER EAST. SOME MINOR COASTAL FLOODING REPORTS CAME IN
AROUND MOBILE BAY AT THE TIME OF HIGH TIDE EARLY THIS MORNING...AND
THINK ISOLATED SPOTS IN THE FORT PICKENS/WEST END OF DAUPHIN ISLAND
VICINITY MAY HAVE EXPERIENCED THE SAME...BUT THE OVERALL COASTAL
FLOOD THREAT SHOULD DIMINISH WITH THE OUTGOING TIDE THIS MORNING. WE
WILL MAINTAIN THE HIGH SURF/RIP CURRENT RISK TODAY. SHOWERS AND
STORMS MAY PERSIST OVER SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH MID TO LATE AFTERNOON BEFORE THE LINE FINALLY
EXITS TO OUR EAST EARLY TO MID EVENING. LEFT TEMPS AS IS FOR NOW DUE
TO TIME CONSTRAINTS WITH ONGOING WEATHER. TEMPS SHOULD DECREASE
FOLLOWING FRONTAL PASSAGE TODAY. MUCH COOLER TONIGHT WITH LOWS IN
THE MID 40S TO AROUND 50 WEST OF I-65 WITH MID 50S TO AROUND 60
EXPECTED TO ITS EAST. /21
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY
ROTATES THROUGH AN UPPER TROUGH THAT HAS FORMED OVER THE EASTERN HALF
OF THE CONUS. THIS ENERGY PUSHES A SURFACE HIGH FROM OVER THE
CENTRAL PLAINS TO OVER THE MID-ATLANTIC SEABOARD. FOR THE FA...
THURSDAY THROUGH FRIDAY SEES A MAINLY DRIER AIRMASS MOVING OVER. THE
DIURNAL TEMP RANGE OPENS AS A RESULT...WITH OVERNIGHT LOWS AROUND
SEASONAL (MEANING 40S FOR MUCH OF THE FA)...WITH DAYTIME HIGHS A FEW
DEGREES ABOVE SEASONAL (LOW TO MID 70S).
/16
LONG TERM /SATURDAY THROUGH TUESDAY/...SATURDAY THROUGH SATURDAY
NIGHT...SEVERAL STRONGER PIECES OF SHORTWAVE ENERGY MOVE THROUGH THE
EASTERN CONUS UPPER TROUGH...PUSHING A MODERATE RE-ENFORCING FRONT
ACROSS THE FA. GUIDANCE HAS BEEN GENERALLY ADVERTISING THIS FRONT
BEING A DRY ONE...AND WITH NO MOISTURE RETURN AHEAD OF IT...AM
KEEPING THIS WAY. TEMPS SATURDAY ARE EXPECTED TO BE A BIT ABOVE
SEASONAL...WITH OVERNIGHT LOWS RANGING FROM SEVERAL DEGREES BELOW
SEASONAL NORTHWEST TO SEVERAL DEGREES ABOVE SOUTHEAST...WHERE THE
COOLER AIR HAS NOT QUITE REACHED.
SUNDAY THROUGH MONDAY...THERE CONTINUES TO BE SOME RUN TO RUN
INCONSISTENCY IN HOW COLD THE AIRMASS THAT FINALLY SETTLES OVER THE
AREA. 12Z RUNS HAVE BEEN GENERALLY 5 TO 8 DEGREE WARMER THAN THE 00Z
RUNS...WITH BOTH THE GFS AND ECMWF EXHIBITING THIS VACILLATION. THE ENSEMBLE
MEANS OF BOTH 00Z MODELS HAVE BEEN CONSISTENTLY SEVERAL DEGREES ABOVE
THEIR RESPECTIVE OPERATION RUNS...SO HAVE LEANED TOWARDS THE WARMER
12Z RUNS FOR THE FINAL NUMBERS. WITH THE 00Z RUNS ADVERTISING TEMPS
DROPPING TO AROUND FREEZING AS FAR SOUTH AS THE I10 CORRIDOR...WHILST
THE 12Z RUNS KEEP THE FREEZING TEMPS WELL NORTH OF THE HIGHWAY 84
CORRIDOR. WILL KEEP AN EYE ON THIS...AND ANY POSSIBLE...MAINLY
AGRICULTURAL...ISSUES THAT MAY RESULT FOR THE FA.
MONDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE BEGINS TO BUILD NORTH
OVER THE MISS RIVER VALLEY FROM AN UPPER HIGH OVER THE GULF OF MEX.
INCREASING SUBSIDENCE FROM THIS UPPER RIDGE BEGINS TO MODERATE TEMPS
UPWARD INTO MID WEEK AS A RESULT.
/16
MARINE...A STRONG ONSHORE FLOW WILL CONTINUE THROUGH AROUND MIDDAY
AHEAD OF AN APPROACHING COLD FRONT...WITH SEAS BETWEEN 7-11 FT. THE
COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THIS AFTERNOON
AND EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT TODAY. A MODERATE TO OFFSHORE
FLOW WILL DEVELOP IN THE WAKE OF THE FRONT ON THURSDAY INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT WILL LIKELY BRING STRONGER NORTHERLY
WINDS BY LATE IN THE WEEKEND.
AVIATION...
12Z ISSUANCE...MVFR CIGS/VISBYS WILL SEE TEMPORARY DROPS INTO IFR
LEVELS AS A SQUALL LINE MOVES SLOWLY EAST ACROSS THE FA THROUGH
TODAY AHEAD OF A COLD FRONT. POST FRONTAL...AM EXPECTING SKIES TO
CLEAR OVERNIGHT...WITH NO POST FRONTAL... WRAP AROUND STRATUS
INDICATED.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ051>060-261>266.
HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.
COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR ALZ265-266.
FL...WIND ADVISORY UNTIL NOON CST TODAY FOR FLZ201>206.
HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
206.
HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
206.
COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR FLZ202-204-206.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Nov 18, 8:09 AM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 809 AM CST WED NOV 18 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191415- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 809 AM CST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS TO WIDESPREAD SHOWERS AND STORMS WILL CONTINUE TO MOVE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. THE BEST CHANCE OF STORMS ACROSS SOUTHWEST ALABAMA WILL BE UNTIL AROUND NOON...WHILE A LINE MAY REDEVELOP ACROSS SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE LATE THIS MORNING AND PERSIST INTO THIS AFTERNOON. A FEW SEVERE STORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. LOCALLY HEAVY RAIN COULD PRODUCE MINOR FLOODING OF URBAN AND LOW LYING AREAS TODAY. GUSTY SOUTHEAST TO SOUTH WINDS WILL PERSIST ACROSS SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS MORNING AHEAD OF A COLD FRONT. FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED. HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH EROSION AND MINOR FLOODING ALONG THE COAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY TODAY. GMZ630>635-650-655-670-675-191415- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 809 AM CST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF AN APPROACHING COLD FRONT TODAY. STRONG GUSTY WINDS...HEAVY RAIN AND ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND AS ANOTHER COLD FRONT MOVES THROUGH.
In the hours before
Special weather statement, Nov 18, 8:35 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CST WED NOV 18 2015
ALZ060-181530-
COVINGTON AL-
835 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
COVINGTON IN SOUTHCENTRAL ALABAMA UNTIL 930 AM CST...
AT 834 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FLORALA...
MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
OPP... FLORALA... BABBIE...
LOCKHART... HORN HILL... ONYCHA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING COULD BE REQUIRED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3099 8637 3152 8631 3153 8630 3152 8628
3146 8628 3145 8626 3144 8626 3144 8619
3099 8619
TIME...MOT...LOC 1434Z 189DEG 27KT 3102 8626
BUTTSSpecial weather statement, Nov 18, 8:52 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
852 AM CST WED NOV 18 2015
ALZ056-057-181545-
BUTLER AL-CONECUH AL-
852 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
AND CONECUH IN SOUTHCENTRAL ALABAMA UNTIL 945 AM CST...
AT 849 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG INTERSTATE
65 IN CONECUH COUNTY. THE STRONGEST THUNDERSTORM WAS LOCATED NEAR
THE INTERSECTION OF I65 AND COUNTY ROAD 7...OR 14 MILES NORTH OF
EVERGREEN. THE THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... EVERGREEN... GEORGIANA...
CASTLEBERRY... I65 AND AL 41... I65 AND CR 29...
I65 AND AL 83... I65 AND CR 7... I65 AND CR 6...
I65 AND AL 10... I65 AND US 84... I65 AND AL 185...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THESE STORMS MAY INTENSIFY...AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3126 8688 3126 8733 3171 8703 3175 8691
3190 8691 3196 8687 3196 8649
TIME...MOT...LOC 1449Z 205DEG 31KT 3163 8686
BUTTSSpecial weather statement, Nov 18, 8:57 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CST WED NOV 18 2015
FLZ205-206-181600-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
857 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 1000 AM
CST...
AT 856 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT WALTON
BEACH--NAVARRE--WRIGHT...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... FORT WALTON BEACH... MARY ESTHER...
OCEAN CITY... WRIGHT... BAKER...
LAUREL HILL... CINCO BAYOU...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3040 8669 3041 8666 3040 8674 3042 8680
3053 8680 3099 8670 3099 8639 3045 8658
3045 8659 3046 8659 3045 8660 3044 8659
3043 8661 3040 8660 3040 8665 3039 8661
3039 8668
TIME...MOT...LOC 1456Z 193DEG 30KT 3048 8670
BUTTSSpecial weather statement, Nov 18, 9:32 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
932 AM CST WED NOV 18 2015
ALZ058-060-181630-
CRENSHAW AL-COVINGTON AL-
932 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CRENSHAW AND EASTERN COVINGTON IN SOUTHCENTRAL ALABAMA
UNTIL 1030 AM CST...
AT 932 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ONYCHA...OR 8 MILES NORTHEAST OF FLORALA...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
OPP... BRANTLEY... BABBIE...
HORN HILL... ONYCHA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3153 8620 3102 8619 3104 8637 3163 8634
3161 8615 3154 8614
TIME...MOT...LOC 1532Z 186DEG 25KT 3111 8626
BUTTSLocal storm report, Nov 18, 9:55 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
955 AM CST WED NOV 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM TSTM WND DMG MARY ESTHER 30.43N 86.64W
11/18/2015 OKALOOSA FL BROADCAST MEDIA
LARGE TREE DOWN IN NEIGHBORHOOD AND DAMAGE TO ROAD SIGNS
&&
SESpecial weather statement, Nov 18, 10:06 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CST WED NOV 18 2015
ALZ060-FLZ205-181700-
COVINGTON AL-OKALOOSA INLAND FL-
1006 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
COVINGTON IN SOUTHCENTRAL ALABAMA...AND INLAND OKALOOSA IN NORTHWEST
FLORIDA UNTIL 1100 AM CST...
AT 1005 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LAUREL
HILL...OR 12 MILES WEST OF FLORALA...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... BABBIE...
LAUREL HILL... RIVER FALLS... CAROLINA...
HEATH... SANFORD... HORN HILL...
GANTT... LIBERTYVILLE... ROSE HILL...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3141 8620 3087 8646 3093 8665 3152 8657
3150 8640 3145 8640 3149 8636 3149 8634
3148 8628 3146 8628 3145 8626 3144 8626
3144 8619
TIME...MOT...LOC 1605Z 198DEG 28KT 3098 8653
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 1:27 AM CST | Special Weather Statement | MOB | Escambia | 63 min |
| Nov 18, 1:36 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 39 min |
| Nov 18, 2:07 AM CST | Special Weather Statement | MOB | Escambia | 53 min |
| Nov 18, 3:37 AM CST | Severe Thunderstorm Warning | MOB | Escambia | 38 min |
| Nov 18, 3:38 AM CST | Tornado Warning | MOB | Escambia | 13 min |
| Nov 18, 4:36 AM CST | Special Weather Statement | MOB | Escambia | 54 min |
| Nov 18, 5:44 AM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 61 min |
| Nov 18, 6:52 AM CST | Coastal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 11 hr |
| Nov 18, 6:53 AM CST | Special Weather Statement | MOB | Okaloosa | 67 min |
| Nov 18, 7:00 AM CST | Special Weather Statement | MOB | Okaloosa | 60 min |
| Nov 18, 7:07 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 13 min |
| Nov 18, 7:50 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 40 min |
| Nov 18, 8:57 AM CST | Special Weather Statement | MOB | Okaloosa | 63 min |
| Nov 18, 9:09 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 51 min |
| Nov 18, 10:45 AM CST | Tornado Warning | MOB | Okaloosa | 30 min |
| Nov 18, 11:41 AM CST | Tornado Warning | MOB | Okaloosa | 30 min |
| Nov 18, 11:43 AM CST | Special Weather Statement | MOB | Escambia | 47 min |
| Nov 18, 12:29 PM CST | Special Weather Statement | MOB | Santa Rosa | 61 min |
| Nov 18, 1:16 AM CST | Special Marine Warning | MOB | 89 min | |
| Nov 18, 1:57 AM CST | Special Marine Warning | MOB | 93 min | |
| Nov 18, 3:10 AM CST | Special Weather Statement | MOB | Baldwin | 65 min |
| Nov 18, 3:56 AM CST | Special Weather Statement | MOB | Baldwin | 64 min |
| Nov 18, 4:21 AM CST | Special Weather Statement | MOB | Escambia | 54 min |
| Nov 18, 4:42 AM CST | Special Marine Warning | MOB | 93 min | |
| Nov 18, 6:32 AM CST | Special Weather Statement | MOB | Mobile, Washington | 58 min |
| Nov 18, 7:02 AM CST | Special Marine Warning | MOB | 88 min | |
| Nov 18, 7:25 AM CST | Special Weather Statement | MOB | Clarke, Mobile, Washington | 65 min |
| Nov 18, 8:23 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 52 min |
| Nov 18, 8:35 AM CST | Special Weather Statement | MOB | Covington | 55 min |
| Nov 18, 8:45 AM CST | Special Marine Warning | MOB | 60 min | |
| Nov 18, 8:52 AM CST | Special Weather Statement | MOB | Butler, Conecuh | 53 min |
| Nov 18, 9:32 AM CST | Special Weather Statement | MOB | Covington | 58 min |
| Nov 18, 9:42 AM CST | Special Marine Warning | MOB | 63 min | |
| Nov 18, 9:57 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 24 hr |
| Nov 18, 9:59 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 24 hr |
| Nov 18, 10:06 AM CST | Special Weather Statement | MOB | Covington | 54 min |
| Nov 18, 10:28 AM CST | Special Marine Warning | MOB | 62 min | |
| Nov 18, 10:43 AM CST | Special Marine Warning | MOB | 62 min | |
| Nov 18, 10:57 AM CST | Special Marine Warning | MOB | 93 min | |
| Nov 18, 11:25 AM CST | Special Marine Warning | MOB | 65 min | |
| Nov 18, 11:52 AM CST | Special Marine Warning | MOB | 38 min | |
| Nov 18, 12:23 PM CST | Special Weather Statement | MOB | Crenshaw | 52 min |
| Nov 18, 12:32 PM CST | Special Marine Warning | MOB | 88 min | |
| Nov 18, 2:23 PM CST | Special Marine Warning | MOB | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.